# SDR AALA201809199010

- Difficulty date: September 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 5,537 hours, 573 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR AURAL ALERT, SMOKE INDICATION DISAGREES WITH LAVATORY CONDITION AT ABOUT 6  HOURS, 45 MINUTES INTO FLIGHT.  AFTER 2 MINUTES, NO SMOKE OBSERVED BY FLIGHT ATTENDENT.  ACCOMPLISHED A LAVATORY SMOKE DETECTION OPS TEST IAW AMM DMC-B787-A-26-13-00.  SMOKE DETECTION SYSTEM CHECKED NORMAL. NO FAULTS NOTED.
